# SDR 2004UALA00272

- Difficulty date: March 23, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 9,880 hours, 1,415 cycles
- Engine: Pwa PW4090
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL LEFT GEN DRIVE LIGHT AT 60 KTS.  TAKEOFF WAS ABORTED AND DRIVE LIGHT WENT OUT.  MAINTENANCE FOUND ELECTRICAL GENERATOR DRIVE MESSAGE 24-31551 (FIM: IDG LEFT SHOWS LOW OIL PRESSURE. "THIS MAINTENANCE MESSAGE IS RELATED TO A LOW OIL LEVEL OR LOW OIL CHARGE PRESSURE IN THE IDG). MAINTENANCE SERVICED THE IDG TO FULL, PERFORMED OIL LEAK CHECK AFTER SUBSEQUENT ENGINE RUN AND FOUND NO LEAKS. BRAKES AND WHEELS WERE ALSO CHECKED AND FOUND SERVICEABLE. ENGINE RUN-UP CHECKED OK WITH FLIGHT CREW WITH NO RELATED MAINTENANCE MESSAGE. THE FLIGHT THEN CONTINUED UNEVENTFULLY.  LH IDG REMOTE OIL LEVEL SENSOR WAS REPLACED SEVERAL FLIGHTS LATER AS PRECAUTIONARY.
